It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=mln2603]I believe that unless you actually have gone through this ordeal with your child, you won't & can't fully understand what is going on here and can't comprehend the idea that the behavior is not the fault of the child.[/QUOTE]

I agree, medications are perfectly capable of causing mood problems, more so in some than others! Constant crying spells, aggressiveness and fatigue finally convinced my brother-in-law to take my nephew off first Adderall than Strattera.

He's back to his old sweet personality. Sometimes all a kid needs is a tutor for schoolwork or some incentives/stimulation to make it more fun. Getting into a sport also burns up the extra energy; he skateboards regularly now with brother and dad; also involved in basketball.

It's for sure it was the medication all along, because now he is more sweet since getting off it.

Blaming a child who is reacting to psychoactive, brain altering meds is mis-placed denial of what these drugs, (which by the way are being given without any measures avalible of what proper neurotransmitter levels are in the brain), can mess with in a child's brain.





All times are GMT -7. The time now is 03:25 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!